# SDR HNAA2019031600073

- Difficulty date: March 14, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,188 hours, 40,462 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS 645 21-30 1907392 14MAR19 ROA CLOSE AT FLT LEVEL 250 CABIN GOT WARM IN BACK, CAPT LOWERED TEMP AND WENT INTO MANUAL MODE AT WHICH POINT PACK 1 CLOSED. CABIN ALTITUDE SHOT FROM 4000 TO 7000 FT IN SECONDS. STARTED DECENDING PACK 1 CAME ON AND DIVERTED TO ROA. FACT 14MAR19 04:14 ROA OPS CHECKED NR 1 PACK PER AMM 21-20-00 RAN CABIN TEMPAT FULL COLD AND FULL HOT IN AUTO AND IN MANUAL.  OPS CHECK GOOD.  PACK 1 DID NOT SHUT DOWN.  NO DEFECTS NOTED AT THIS TIME.
